Jump to content

Luis Figo

Member Since 07 Oct 2004
Offline Last Active Jul 27 2014 07:53 PM

#3306780 Repairing the long-term damage from Accutane

Posted by Luis Figo on 29 November 2012 - 04:14 PM


Do any of you personally know, or have read about peoples side effects that cleared by themselves in time?

I've searched google but havent found any success stories which is really disheartening.

It's been over 2 years since i took accutane and my joints are killing me and my hair, face and body and are extremely dry (I could list a whole page of other side effects i've had but i'm not in the mood to do so).

I already take glucosamine, chondroitin, msm, hyaluronic acid and drink lots of water, all which seem to have abosolutely no effect.


The internet is littered with stories of people suffering from all types of illnesses and disorders and what they do to cope.  Many times I read these stories and wonder if they maybe took Accutane in their youth.   People may be suffering greatly and not even attribute their illness as being a side effect of accutane.

For example, I recently stumbled across this guy's blog (this is from 2007) who dveloped an "incurable" autoimmune disease called Primary Sclerosing Cholangitis and he blogs about how he was able to reverse his state of degeneration.  It's interesting to note he mentions taking accutane at one point in his life and you have to wonder if that could be a primary cause of his autoimmune disease.  Who knows!

Short summary of what he did:
-Whole natural diet (low sugar vegan)
-Juice feasting
-Chlorella
-MSM
-Chanca piedra tea
-Coffee enemas
-Yoga
-Skin brushing
-Drinking more water
-Deep breathing

http://wild-health.b...olon-stuff.html


Thank for your reply but i really want to see posts about  people recovering from extreme dryness and joint pain all thoughout the body.

I was reading the topix Accutane forums about post Accutane damage and a user by the name of NCC seemed quite knowledgeable about Accutane and its side side effects but didn't offer a resolution.